# SDR 95ZZZX6212

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19099
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Rivet
- Part number: BACR15AZ631
- Condition: Missing
- Location: Nose Gear
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO DOWN AND LOCKED INDICATION OF NOSE GEAR UPON DESCENT INTO SEA.  CYCLED GEAR ONCE AND GREEN LIGHT ILLUMINATED AFTER APPROXIMATELY 4 MINUTES.  FOUND 2 OF 3 RIVETS RETAINING NOSE GEAR LOCK SWITCH MOUNT BRACKETS TO NOSE GEAR BRACES MISSING ALLOWING SWITCH TO ROTATE.  REPLACED MISSING HARDWARE.
